# SDR AALA20050205

- Difficulty date: March 17, 2005
- Submitted: March 21, 2005
- Operation: Air carrier
- Aircraft: N290AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49302
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - SEAT MOUNTED EMERGENCY LIGHT ASSEMBLY AT 12D INOPERATIVE.  REPLACED THE SEAT MOUNTED EMERGENCY ESCAPE PATH LIGHT ASSEMBLY AT 12D.  SYSTEM GROUND CHECKED NORMAL OPERATION.
